hi, im in pain, ow - help... :(
.deep chronic leg pain in back of leg, especially left- recurring almost every month especially after/ around menstrual cycle, sometimes followed by headaches, migraines (including light sensitivity and major irritability), some constipation as well.
feels better during and directly after yoga/ after warm up, tho waaay stiff when in pain and harder to do some postures. pain runs down back of leg, especially behind knee and thru the groin a lot, in the hip/ lumbar a bit.
lying down, resting, does not help at all - feels worse and i have to move - forward bends hurt a lot. legs up the wall feels good when i can relax into it.
want to be sure i have not misdiagnosed myself..
i think this is related to genital herpes.
but i also wonder about vitamin deficiencies, food allergies, SI joint, other stuff...
it is worse when i have been eating refined sugar or drinking alcohol more than a bit - lack of b-12?
ive had hsv since i was 16 - the chronic leg pains have only been since i had a child 8 years ago and they are so regular and terrible, its deeply affecting me, my life.. i dont know what to do.
i dont want to have to take any pills for the rest of my life
its really hard to quit all sugar food - would that even help? i tell myself it would, i try to.
if i have been having a clean diet and i get the hint of pain and i take airborne 1-2 x a day for a few days i can often make the pain go away and usually avoid an out break without airborne no matter what - headache is the surest sign of one coming for me these days.
but now, i am on vacation and ice cream and wine have been almost daily treats and these pains have begun and its been three days plus of pain and sleeplessness- two days off of wine and refined sugar and still they persist.
im hating everything, very sad about this affliction, dont know what to do:(...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?